# SDR 96ZZZX1535

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5764S
- Make and model: Mooney M20K
- Aircraft serial: 250831
- Engine: Cont TSIO360GB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 643627
- Condition: Cracked
- Location: Flange
- Part time: 1,706 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING AN ANNUAL INSPECTION, DISCOVERED SEVERAL SUSPICIOUS BROWN STAINS.  AREA WAS CLEANED AND A DYE PENTRANT INSPECTION PERFORMED.  CRACKS WERE FOUND RADIATING CIRCUMFERENTIALLY AROUND CRANKSHAFT AND FLANGE IN THE AREA OF THE FLANGE RADIUS.  PROP HAD BEEN REMOVED TO DETERMINE CRANKSHAFT SERIAL NUMBER FOR EVALUATION OF OVERHAUL AND SB COMPLIANCE.
